# SDR USAA2011122800026

- Difficulty date: December 5, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 87,034 hours, 16,479 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410132A
- Part serial: 369
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - AREA OF DISBOND ON NR 12 SLAT TRAILING EDGE WEDGE BETWEEN OSS984.73 TO OSS989.73.  REPAIRED NR 12 SLAT TRAILING EDGE WEDGE BETWEEN OSS984.73 TO OSS989.73 IAW B767 SRM 51-70-2R-4 REPAIR 4 FIG 202.
